# SDR 2004UALA00190

- Difficulty date: March 3, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 50,463 hours, 29,174 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNPLANNED DSM STOP DUE TO LOSS OF CABIN PRESSURE.  FOUND APU DUCT FLEXIBLE PRESSURE SEAL AT STA 1016 DAMAGED.  REPLACED APU DUCT PRESSURE SEAL AND PRESSURIZED AIRCRAFT USING APU IN AUTO, STANDBY AND MANUAL TO ENSURE CORRECT OPERATION. NO DEFECT NOTED.
